Post Edited (Scaredy Cat) : 5/5/2012 8:08:27 AM (GMT-6)
It can be difficult to distinguish chest pain due to a heart problem from other types of chest pain. However, chest pain that is less likely due to a heart problem is more often associated with:
The classic symptoms of heartburn — a painful, burning sensation behind your breastbone — can be caused by problems with your heart or your stomach. Reference: Mayo Staff
Post Edited (stkitt) : 5/5/2012 4:46:47 PM (GMT-6)
Welcome to the forum. I am glad that you have joined
us. You will find we are a really caring group of members.
Wondering what dose of Effexor youu are on ? I weaned off of Effexor ( 150 mg) last summer over a 3 month time frame and did not suffer any of the nasty side effects except some brain shivers which really did not bother me. However, when I got down to 37.5 mg my Dr. started me on Celexa 20 mg telling me that I needed to be on a low dose of an SSRI so I think I exchanged one med for another. Tricky how my Dr. worked that switch. Once I was on the Celexa I then stopped the Effexor and that went smooth. By December I had received a letter stating I was in with the group of people who should not use Celexa because the antidepressant Celexa can causes changes in the electrical activity of the heart etc. So I was called into the clinic for an EKG and then switched to Zoloft.
Some days you just can't win. Zoloft made me worse so back to Effexor - . I understand how you are feeling but do talk to your Dr. and ask to use the titration weaning system. You can google the topic to see how it works.
Remember to be your own best advocate and I look forward to getting to know you better.